Advertisement
Results 1 to 5 of 5

Cipralex & Lorazepam

General Support and Advice - Welcome to Psychlinks Psychology Self-Help & Mental Health Support Forums: Im not sure if this is the place to post this(Im new here lol). Im wondering if the side effects ...

 

  1. #1
    Join Date
    Oct 2012
    Location
    Georgetown, Prince Edward Island, Canada
    Age
    26
    Posts
    1

    Cipralex & Lorazepam

    Im not sure if this is the place to post this(Im new here lol). Im wondering if the side effects Im having are normal. Im feeling drowzy for about 2 hrs after I take my pill along with that I get an upset stomach which even zantac or pepto doesnt touch. I havent had anything bad as far as size effects though. As for the Lorazepam Im only to take it when my insomnia bothers me or I have an anxiety attack n so far no reactions to it. Thanks in advance for the help!

  2. Advertisement
  3. #2

    Re: Ciraplex & Lorazepam

    Welcome to the forum

    Have you been in touch with your doctor to report these side effects?

  4. #3
    Join Date
    Aug 2005
    Location
    Always In The Sunshine
    Posts
    8,263

    Re: Ciraplex & Lorazepam

    Welcome Christi! Tanks for joining us.

    Since how long are you taking Cipralex and lorazepam (Ativan) and what are the dosages of each?

    Is the lorazepam an oral tablet (swallow with water) or have you been prescribed the sublingual version known as Ativan Sublingual?

    I get an upset stomach
    Do you mean nausea and vomiting, heartburn, acid reflux or other?

  5. #4

    Re: Cipralex & Lorazepam

    Kristi, the symptoms you describe are not uncommon with Cipralex. For many people just starting the medication, they diminish and disappear after 2-4 weeks, although they may reappear if the dose is increased.

    If you have been on the same dose of Cipralex for more than a few weeks, and you're still experiencing these side-effects without any evidence that they are becoming less severe, speak to your doctor about trying something different.

  6. Members who thanked David Baxter for this post:

    Steve (October 4th, 2012)

  7. #5
    Join Date
    Jul 2005
    Location
    North American lakes and rivers
    Posts
    4,826

    Re: Cipralex & Lorazepam

    Kristi I take Cipralex and have found taking it at night just before bed works better for me because it makes me a bit drowsy and therefore helps with my insomnia too. Not sure when you take it but that might be an option as well.
    ~ Allow yourself to be the light that the world so desperately needs. ~ Unknown

Similar Threads

  1. Lorazepam (Ativan) Withdrawal
    By binsel in forum Discontining or Changing Medications
    Replies: 8
    Last Post: March 21st, 2012, 06:01 PM
  2. Cipralex + Lorazepam + Tylenol?
    By binsel in forum Medication Interactions
    Replies: 9
    Last Post: February 29th, 2012, 01:02 AM
  3. Lorazepam: Is it addictive?
    By David Baxter in forum Prescription Medications and OTC Drugs
    Replies: 0
    Last Post: December 23rd, 2007, 11:10 AM

Tags for this Thread

Bookmarks

Bookmarks

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

PsychLinks is not responsible for the content
of posts or comments by forum members.
This website is certified by Health On the Net Foundation. Click to verify. Psychlinks complies with the HONcode standards
for health trustworthy information: verify here.


Additional Forum Web Design by PsychLinks and Wilder Tweedale Web Design
© All rights reserved.

HOSTING BY




PSYCHLINKS RECOMMENDS